MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fedeli L. Computer simulations of phase field drops on super-hydrophobic surfaces. Journal of Computational Physics [Internet]. 2017 ;344:247 - 259. Available from: http://www.sciencedirect.com/science/article/pii/S002199911730356X
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Feltrin G. Existence of positive solutions of a superlinear boundary value problem with indefinite weight. Conference Publications [Internet]. 2015 ;2015:436. Available from: http://aimsciences.org//article/id/b3c1c765-e8f5-416e-8130-05cc48478026
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Feltrin G. Multiple positive solutions of a sturm-liouville boundary value problem with conflicting nonlinearities. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1083. Available from: http://aimsciences.org//article/id/1163b042-0c64-4597-b25c-3494b268e5a1
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Feola R, Giuliani F, Procesi M. Reducibility for a class of weakly dispersive linear operators arising from the Degasperis Procesi equation.; 2018.
Fiorenza D, Monaco D, Panati G. Z2 Invariants of Topological Insulators as Geometric Obstructions. Communications in Mathematical Physics [Internet]. 2016 ;343:1115–1157. Available from: https://doi.org/10.1007/s00220-015-2552-0
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Focardi M, Iurlano F. Ambrosio-Tortorelli approximation of cohesive fracture models in linearized elasticity. SISSA; 2013. Available from: http://hdl.handle.net/1963/6615
Fonda A, Gidoni P. Generalizing the Poincaré–Miranda theorem: the avoiding cones condition. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2016 ;195:1347–1371. Available from: https://doi.org/10.1007/s10231-015-0519-6
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS [Internet]. 2019 ;53:825-845. Available from: http://dx.doi.org/10.12775/TMNA.2019.034
Fonda A, Klun G, Sfecci A. Periodic solutions of nearly integrable Hamiltonian systems bifurcating from infinite-dimensional tori. NONLINEAR ANALYSIS [Internet]. 2020 . Available from: https://doi.org/10.1016/j.na.2019.111720
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonda A, Sfecci A. Periodic bouncing solutions for nonlinear impact oscillators. Advanced Nonlinear Studies. 2013 ;13:179–189.
Fonda A, Garrione M. Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane. Topol. Methods Nonlinear Anal. [Internet]. 2013 ;42:293–325. Available from: https://projecteuclid.org:443/euclid.tmna/1461248981
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278

Pages

Sign in